# SDR HALA20250922287

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N5881K
- Make and model: Airbus A330-343
- Aircraft serial: 01245
- Aircraft time: 36,381 hours, 6,303 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 56,165 hours, 10,340 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LEAKING FROM FMU THROUGH DRAIN MAST ON ENGINE #2. REMOVED AND REPLACED ENGINE #2 FMU (4071KS) IAW A330 AMM 73-21-52. OPS CHECK GOOD AND LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME .
